A Deflated Version of the Conjugate Gradient Algorithm

Y. Saad 1 M. Yeung 1 Jocelyne Erhel 2 Frédéric Guyomarc'H 2
2 ALADIN - Algorithms Adapted to Intensive Numerical Computing
IRISA - Institut de Recherche en Informatique et Systèmes Aléatoires, INRIA Rennes
Abstract : We present a deflated version of the conjugate gradient algorithm for solving linear systems. The new algorithm can be useful in cases when a small number of eigenvalues of the iteration matrix are very close to the origin. It can also be useful when solving linear systems with multiple right-hand sides, since the eigenvalue information gathered from solving one linear system can be recycled for solving the next systems and then updated.
Type de document :
Article dans une revue
SIAM Journal on Scientific Computing, Society for Industrial and Applied Mathematics, 2000, 21 (5), pp.1909-1926. 〈10.1137/S1064829598339761〉
Liste complète des métadonnées

Littérature citée [16 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/inria-00523686
Contributeur : Frédéric Guyomarch <>
Soumis le : mercredi 6 octobre 2010 - 09:19:17
Dernière modification le : vendredi 16 novembre 2018 - 01:24:39
Document(s) archivé(s) le : vendredi 7 janvier 2011 - 02:38:25

Fichier

sisc-2000.pdf
Fichiers éditeurs autorisés sur une archive ouverte

Identifiants

Collections

Citation

Y. Saad, M. Yeung, Jocelyne Erhel, Frédéric Guyomarc'H. A Deflated Version of the Conjugate Gradient Algorithm. SIAM Journal on Scientific Computing, Society for Industrial and Applied Mathematics, 2000, 21 (5), pp.1909-1926. 〈10.1137/S1064829598339761〉. 〈inria-00523686〉

Partager

Métriques

Consultations de la notice

359

Téléchargements de fichiers

453